On Hamiltonian cycles in two-triangle graphs
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 73-78
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a10,
author = {Kratochv{\'\i}l, Jan and Zeps, Dainis A.},
title = {On {Hamiltonian} cycles in two-triangle graphs},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {73--78},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932742},
zbl = {0653.05046},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a10/}
}
Kratochvíl, Jan; Zeps, Dainis A. On Hamiltonian cycles in two-triangle graphs. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 73-78. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a10/